# SDR AALA202508164942

- Difficulty date: August 11, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,608 hours, 15,153 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Scratched
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN LEFT HAND FORWARD OVERWING EXIT DOOR OUTER AND INNER WINDOW PANES SCRATCHED. REMOVED AND REPLACED LEFT HAND FORWARD OVERWING EXIT DOOR WINDOW. PER B737-NG AMM 56-22-00.
